| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens (lal, sn (b)(6), +19.5d) was explanted due to the patient's dissatisfaction with distance and near vision.A new light adjustable lens+ (lal+, sn (b)(6), +20.0d) was implanted as a replacement and 16 days after lens exchange, the patient is reported to be happier with their vision.Rxsight's first awareness of this event was on 09/17/2024.Reference report #3012712027-2024-00177 for the report on the right eye.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections d9, g3, g6, h3 and h6.The lal was cut into small fragments during explantation and only one fragment was returned to rxsight.Due to the condition of the returned lens, additional evaluation could not be performed.